Family name and given name
Family name: Sun;
School of Mathematics and Statistics
Shandong University at Weihai
Weihai, Shandong 264209
Ph.D.: Shandong University, 2010
B.S.: Shandong University, 2005
Exponential sums, automorphic L-functions
 On determination of GL_3 cusp formsúČto appear in Acta Arith.
 Non-vanishing of derivatives of GL(3) \times GL(2) L-functions, to appear in
Proc. Amer. Math. Soc.
 Cancelation of cusp forms coefficients over Beatty sequences on GL(n),
to appear in Can. Math. Bull.
 Selberg's Integral for Ramanujan Automorphic Representation, to appear in Acta Math. Sin. (Engl. Ser.)
 Nonlinear exponential twists of the Liouville function, Cent. Eur. J. Math. 9 (2) (2011), 328-337.
 On cusp form coefficients in nonlinear exponential sums, Quart. J. Math.
61 (3) (2010), 363-372.
 (with Q.H. Pi) Oscillations of cusp form coefficients in exponential sums,
Ramanujan J. 21 (2010), 53-64.
 (with Q.H. Pi) Oscillations of cusp form coefficients over primes, Acta. Appl. Math. 109 (2010), 1155-1163.
 (with H.C. Tang) Hua's theorem with s almost equal prime variables, Acta
Math. Sin. (Engl. Ser.) 25 (7) (2009),1145-1156.